# SDR 03FDEA00941

- Difficulty date: June 19, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC8100
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0824 - HOR STAB LT UPPER SPAR CAP NR 36L BARREL NUT BORE CORROSION FOUND BEYOND EO 1-5510-7-5000 B PT1 LIMITATION.  CORRECTIVE ACTION:  SNRM N0824 - HOR STAB LH UPPER SPAR CAP NR 36L BARREL NUT BORE REPAIR CARRIED OUT EA 1-5510-71721, STABILIZERS- HORIZONTAL STABILIZER- BARREL NUT   REWORK/REPAIR- 1-5510-7-5000.
